# SDR YENA2024041600589

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: CTR LH LONGITUDINAL BEA, FR12-14, 17, AND 19-20 SEAT TRACK @ FWD FUSE PAX CABIN FLOOR STRUCTURE (W1); REF TOMX W/O N249JB/2525/E190/BRIDGE NR-00112: EVALUATED CORROSION AND DEEMED OUT OF LIMITS IAW E190 SRM 53-10-10 AD52. R & R LH LONGITUDINAL SECTION BEAM FR12-20 IAW SRM 51-41-01, 51-41-02, 51-43-03, AND SRM 51-43-04.(CONSIDERED A MAJOR REPAIR)
